Alert archive / Pennsylvania / Areal Flood Advisories in 2016

Areal Flood Advisory 4, NWS Philadelphia/Mount Holly

February 3, 20166 counties in Pennsylvania; Cecil County, Maryland; 6 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Feb 3, 2016, 3:41 PM EST for 6 counties in Pennsylvania; Cecil County, Maryland; 6 counties in New Jersey. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 3:41 PM EST (20:41 UTC)
Expired
Feb 3, 2016, 11:30 PM EST
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Cecil County, MD, Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 494 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
494 m²/s²
0-3 km storm-relative helicity
650 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WGUS81 KPHI 032041
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST WED FEB 3 2016

MDC015-NJC019-023-027-035-037-041-PAC011-017-029-077-091-095-040030-
/O.NEW.KPHI.FA.Y.0004.160203T2041Z-160204T0030Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CECIL MD-WARREN NJ-HUNTERDON NJ-SUSSEX NJ-SOMERSET NJ-MORRIS NJ-
MIDDLESEX NJ-CHESTER PA-NORTHAMPTON PA-LEHIGH PA-BERKS PA-BUCKS PA-
MONTGOMERY PA-
341 PM EST WED FEB 3 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  RAIN AND SNOWMELT IN... 
  NORTHWESTERN CECIL COUNTY IN NORTHEASTERN MARYLAND...
  WARREN COUNTY IN NORTHWESTERN NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY...
  SOUTHERN SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  NORTHWESTERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  CHESTER COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...
  BUCKS COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 730 PM EST

* AT 335 PM EST...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN
  MOVING ACROSS THE AREA. UP TO ONE INCH OF RAIN HAS FALLEN IN SOME
  AREAS WITH AN ADDITIONAL HALF INCH TO ONE INCH POSSIBLE. THIS
  HEAVY RAINFALL...COMBINED WITH SNOWMELT WILL CAUSE MINOR FLOODING
  OF ROADWAYS AND IN AREAS OF POOR DRAINAGE ACROSS THE ADVISORY AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALLENTOWN...READING...EASTON...MORRISTOWN...SOMERVILLE...NEWTON...
  BETHLEHEM...BRIDGEWATER...NORRISTOWN...POTTSTOWN...DOVER...
  PHOENIXVILLE...LANSDALE...MADISON...WEST NORRITON...HOPATCONG...
  FORKS...MIDDLESEX...EAST NORRITON AND COATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. LOW VISIBILITIES DUE TO RAIN AND FOG
MAY ALSO MAKE ROADWAYS AND AREAS OF HIGH WATER DIFFICULT TO SEE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

&&

LAT...LON 4121 7439 4104 7450 4105 7445 4102 7443
      4100 7430 4090 7427 4091 7433 4075 7436
      4067 7446 4066 7440 4063 7442 3972 7610
      3987 7599 4011 7594 4014 7588 4035 7619
      4124 7443

$$

ROBERTSON
3 follow-up statements
872 
WGUS81 KPHI 040010
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EST WED FEB 3 2016

MDC015-NJC037-040014-
/O.CAN.KPHI.FA.Y.0004.000000T0000Z-160204T0030Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CECIL MD-SUSSEX NJ-
710 PM EST WED FEB 3 2016

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHWESTERN CECIL AND
SOUTHERN SUSSEX COUNTIES...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4102 7440 4100 7430 4090 7427 4091 7433
      4075 7436 4067 7446 4066 7440 4063 7442
      3974 7608 3987 7599 4011 7594 4014 7588
      4033 7615

$$

NJC019-023-027-035-041-PAC011-017-029-077-091-095-040030-
/O.CON.KPHI.FA.Y.0004.000000T0000Z-160204T0030Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-SOMERSET NJ-MORRIS NJ-MIDDLESEX NJ-CHESTER PA-
NORTHAMPTON PA-LEHIGH PA-BERKS PA-BUCKS PA-MONTGOMERY PA-
710 PM EST WED FEB 3 2016

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 730 PM EST FOR SOUTHERN
WARREN...HUNTERDON...SOMERSET...MORRIS...NORTHWESTERN MIDDLESEX...
CHESTER...SOUTHEASTERN NORTHAMPTON...SOUTHEASTERN LEHIGH...
SOUTHEASTERN BERKS...BUCKS AND MONTGOMERY COUNTIES...

AT 704 PM EST...ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS THE
AREA...RUNOFF FROM THE HEAVY RAINFALL EARLIER IN COMBINATION WITH
SNOWMELT WILL CAUSE MINOR FLOODING OF ROADWAYS AND IN AREAS OF POOR
DRAINAGE ACROSS THE  ADVISED AREA. MANY CREEKS AND STREAMS CONTINUE
TO RISE AS WELL.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALLENTOWN...READING...EASTON...MORRISTOWN...SOMERVILLE...BETHLEHEM...
BRIDGEWATER...NORRISTOWN...POTTSTOWN...DOVER...PHOENIXVILLE...
LANSDALE...MADISON...WEST NORRITON...EAST NORRITON...COATESVILLE...
FLORHAM PARK...EMMAUS...EAST HANOVER AND LINCOLN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. LOW VISIBILITIES DUE TO FOG MAY ALSO MAKE
ROADWAYS AND AREAS OF HIGH WATER DIFFICULT TO SEE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.

&&

LAT...LON 4102 7440 4100 7430 4090 7427 4091 7433
      4075 7436 4067 7446 4066 7440 4063 7442
      3974 7608 3987 7599 4011 7594 4014 7588
      4033 7615

$$

ROBERTSON
759 
WGUS81 KPHI 040015
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EST WED FEB 3 2016

NJC019-023-027-035-041-PAC011-017-029-077-091-095-040430-
/O.EXT.KPHI.FA.Y.0004.000000T0000Z-160204T0430Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-SOMERSET NJ-MORRIS NJ-MIDDLESEX NJ-CHESTER PA-
NORTHAMPTON PA-LEHIGH PA-BERKS PA-BUCKS PA-MONTGOMERY PA-
715 PM EST WED FEB 3 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS EXTENDED THE

* FLOOD ADVISORY FOR...
  RAIN AND SNOWMELT IN... 
  SOUTHERN WARREN COUNTY IN NORTHWESTERN NEW JERSEY...
  HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  NORTHWESTERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  CHESTER COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  SOUTHEASTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  SOUTHEASTERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  SOUTHEASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  BUCKS COUNTY IN SOUTHEASTERN PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 1130 PM EST

* AT 712 PM EST...ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS THE
  AREA...RUNOFF FROM THE HEAVY RAINFALL EARLIER IN COMBINATION WITH
  SNOWMELT WILL CAUSE MINOR FLOODING OF ROADWAYS AND IN AREAS OF
  POOR DRAINAGE ACROSS THE ADVISED AREA. MANY CREEKS AND STREAMS
  CONTINUE TO RISE AS WELL.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALLENTOWN...READING...EASTON...MORRISTOWN...SOMERVILLE...
  BETHLEHEM...BRIDGEWATER...NORRISTOWN...POTTSTOWN...DOVER...
  PHOENIXVILLE...LANSDALE...MADISON...WEST NORRITON...EAST
  NORRITON...COATESVILLE...FLORHAM PARK...EMMAUS...EAST HANOVER AND
  LINCOLN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. LOW VISIBILITIES DUE TO FOG MAY ALSO MAKE
ROADWAYS AND AREAS OF HIGH WATER DIFFICULT TO SEE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.

&&

LAT...LON 4102 7440 4100 7430 4090 7427 4091 7433
      4075 7436 4067 7446 4066 7440 4063 7442
      3974 7608 3987 7599 4011 7594 4014 7588
      4033 7615

$$

ROBERTSON
039 
WGUS81 KPHI 040427
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 PM EST WED FEB 3 2016

NJC019-023-027-035-041-PAC011-017-029-077-091-095-040435-
/O.EXP.KPHI.FA.Y.0004.000000T0000Z-160204T0430Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-SOMERSET NJ-MORRIS NJ-MIDDLESEX NJ-CHESTER PA-
NORTHAMPTON PA-LEHIGH PA-BERKS PA-BUCKS PA-MONTGOMERY PA-
1127 PM EST WED FEB 3 2016

...THE FLOOD ADVISORY FOR RAIN AND SNOWMELT WILL EXPIRE AT 1130 PM
EST FOR SOUTHERN WARREN...HUNTERDON...SOMERSET...MORRIS...
NORTHWESTERN MIDDLESEX...CHESTER...SOUTHEASTERN NORTHAMPTON...
SOUTHEASTERN LEHIGH...SOUTHEASTERN BERKS...BUCKS AND MONTGOMERY
COUNTIES...

LAT...LON 4102 7440 4100 7430 4090 7427 4091 7433
      4075 7436 4067 7446 4066 7440 4063 7442
      3974 7608 3987 7599 4011 7594 4014 7588
      4033 7615

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Feb 3, 9:15 AM EST, 6 hours 26 minutes earlier.

Area forecast discussion, Feb 3, 9:15 AM EST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 AM EST WED FEB 3 2016

.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK NORTHEASTWARD TODAY THROUGH THE GREAT
LAKES AND INTO EASTERN CANADA AS ITS ASSOCIATED WARM FRONT LIFTS
NORTH THROUGH OUR AREA. A COLD FRONT WILL THEN CROSS OUR REGION LATE
TONIGHT AND LINGER ALONG THE COAST THROUGH THURSDAY. LOW PRESSURE
WILL DEVELOP ON THE FRONT OFF THE MID ATLANTIC COAST THURSDAY NIGHT
AND DEPART FRIDAY. HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR AREA
FROM THE SOUTHWEST LATE FRIDAY AND SATURDAY. A COLD FRONT FROM
THE NORTHWEST IS FORECAST TO CROSS THE AREA SUNDAY, FOLLOWED BY
ANOTHER LOW PRESSURE SYSTEM AFFECTING THE REGION EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEPT THIS SIMPLE SINCE WE'VE BEEN TALKING ABOUT IT FOR SEVERAL
DAYS. ITS ONLY A MATTER OF TIMING FOR MODERATE TO HEAVY RAINFALL
AS A CORRIDOR OF MUCH ABOVE NORMAL MOISTURE FOR FEBRUARY, PRECEDES
A SLOW MOVING COLD FRONT INTO EASTERN PENNSYLVANIA LATE TODAY.

AHEAD OF IT, A GUSTY SOUTHERLY FLOW OF 25 TO 35 MPH WILL DEVELOP
OVER THE DELMARVA UP TO I-95 THIS AFTERNOON, WHIPPING NEAR RECORD
WARMTH INTO THE REGION. MEANWHILE THE RIPE SNOWPACK IN EASTERN PA
AND CENTRAL-NNJ WILL BE RAINED ON AND AS DEWPOINTS APPROACH 50...DENSE
FOG SHOULD FORM THIS AFTERNOON SINCE WINDS THERE WILL BE LIGHTER
OUT OF THE SOUTH.

THE REGION EAST OF I-95 MAY NOT SEE ANY RAIN UNTIL MIDDAY OR THIS
AFTERNOON.

THUNDER POSSIBLE LATE TODAY DELMARVA.

THE HYDRO SECTION HAS MUCH MORE ON REASONING AND THE RELATIVELY HIGH
PROBABILITY OF MINOR TO MODERATE SMALL STREAM FLOODING.

FOR THE MID-MORNING UPDATE, SLOWED THE PRECIP DOWN A BIT, AS IT IS
STILL MAINLY CONFINED TO CNTRL PA, BUT THE OVERALL FCST RATIONAL
HAS NOT CHANGED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
RAIN WILL STILL BE FALLING IN OUR REGION THIS EVENING AND PROBABLY
HEAVY AT TIMES NEAR AND EAST OF I-95 EARLY IN THE NIGHT. HOW THIS
GOES TONIGHT STILL HAS UNCERTAINTY...THE UKMET STILL ROBUST.

RAIN DIMINISHES SUBSEQUENT TO THE WIND SHIFT TO WEST AND NORTHWEST.

DENSE FOG MAY DEVELOP IN THE FRONTAL ZONE. RIGHT NOW I HAVE AREAS
OF FOG MAINLY OVER THE REMAINING SNOW PACK OF EASTERN PA AND NORTHERN
NJ BUT WE MAY NEED TO EXPAND THAT TO THE COASTS AND DELMARVA IN
LATER FORECASTS.

AGAIN...THE UKMET AND ECMWF ARE BLENDED IN WITH THE THINKING FOR
TONIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WHILE THE BULK OF HEAVIER RAIN WILL HAVE ENDED BY THURSDAY MORNING
ACROSS THE FORECAST AREA WITH THE COLD FRONT HAVING PUSHED OFFSHORE,
THE POTENTIAL FOR SOME LINGERING LIGHTER RAIN DOES EXIST FOR EASTERN
PARTS OF THE CWA AS THE COLD FRONT LINGERS NEARBY TO THE EAST. AS
NOTED BY THE PREVIOUS SHIFT, THE SOUTHWESTERLY MID LEVEL FLOW WILL
SLOW THE PROGRESS OF THE FRONT AND THE ASSOCIATED CLEARING BEHIND
IT. BUT AS THE DAY WEARS ON, THE FRONTAL BOUNDARY WILL DRIFT A
LITTLE FARTHER OUT TO SEA WITH ANY LINGERING LIGHT RAIN MOSTLY
ENDING INTO MIDDAY/EARLY AFTERNOON. TEMPERATURE-WISE, THURSDAY IS
STILL EXPECTED TO BE A RELATIVELY MILD DAY WITH THE MID LEVEL TROUGH
AXIS STILL OFF TO OUR WEST DURING THE DAYTIME, AS HIGH TEMPERATURES
REACH MOSTLY THE UPPER 40S AND LOWER 50S ACROSS OUR AREA. A COLDER
AIRMASS BEGINS TO RETURN ACROSS THE AREA INTO THURSDAY NIGHT, AND TO
COMPLICATE MATTERS, THE UKMET AND SREF ARE INDICATING THE POTENTIAL
FOR SOME ACCUMULATING SNOW LATE THURSDAY NIGHT ACROSS EASTERN
PORTIONS OF NJ AND PERHAPS INTO SOUTHERN DE AS AN AREA OF LOW
PRESSURE DEVELOPS ALONG THE STILL LINGERING OFFSHORE COLD FRONT
BOUNDARY. POPS HAVE BEEN INCREASED INTO THE 40 TO 50 PERCENT RANGE
TO REFLECT THIS POTENTIAL. THE LOW PRESSURE AND THE LINGERING FRONT
ARE THEN FORECAST TO DEPART OUT TO SEA INTO FRIDAY MORNING.

THE RETURN OF COLDER, MORE SEASONAL FEBRUARY-LIKE TEMPERATURES WILL
NOT BE FAR BEHIND AS THE MID LEVEL TROUGH AXIS PASSES TO OUR EAST
FRIDAY MORNING. MAINLY QUIET CONDITIONS AND AMPLE SUNSHINE ARE
ANTICIPATED FOR THE BULK OF FRIDAY AS HIGH PRESSURE TO THE SOUTHWEST
GRADUALLY BUILDS OVER THE MID ATLANTIC REGION. WITH NORTHWEST WINDS
AROUND 10 TO 15MPH, DAYTIME HIGHS ON FRIDAY SHOULD MAX OUT MOSTLY IN
THE LOWER 40S, WITH SOME MID/UPPER 30S FOR OUR NORTHERN ZONES.
SIMILAR CONDITIONS ARE ANTICIPATED SATURDAY FOR THE REGION, BUT WITH
MILDER DAYTIME TEMPERATURES AND SOME CLOUDS ADVANCING IN FROM THE
WEST AS THE AREA OF HIGH PRESSURE ADVANCES EAST AND OFFSHORE.

BY SUNDAY, A COLD FRONT MAY APPROACH OUR REGION FROM THE NORTHWEST,
BUT WITH LIMITED MOISTURE ASSOCIATED WITH THIS BOUNDARY, WE HAVE
KEPT A DRY FORECAST FOR SUNDAY, WITH DAYTIME HIGHS REACHING MAINLY
IN THE 40S, EXCEPT FOR SOME MID/UPPER 30S INTO THE SOUTHERN POCONOS.
OF NOTE, THE GFS AND ECMWF CONTINUE TO DEVELOP AN AREA OF LOW
PRESSURE OFF THE SOUTHEASTERN SEABOARD SUNDAY, TAKING IT OUT TO SEA
SUNDAY NIGHT, WITH LITTLE OR NO IMPACT FOR OUR REGION.

THROUGH THE REMAINDER OF THE LONG TERM PERIOD, THERE IS MORE MODEL
SPREAD WITH REGARDS TO A POSSIBLE LOW PRESSURE SYSTEM PASSING ACROSS
THE GREAT LAKES MONDAY AND ANOTHER AREA OF LOW PRESSURE POSSIBLY
DEVELOPING OFF THE EAST COAST TUESDAY. WHILE THE TIMING OF
PRECIPITATION ACROSS OUR REGION REMAINS A LOW CONFIDENCE FORECAST AT
THIS TIME, THE OVERALL PATTERN AND A BROAD LONGWAVE TROUGH OVER THE
GREAT LAKES TO NORTHEAST AND MID ATLANTIC SUGGESTS A COLDER TREND
INTO EARLY NEXT WEEK, AND WE GENERALLY FOLLOWED SUPERBLEND AND/OR
WPC GUIDANCE WITH REGARDS TO TEMPS AND POPS AT THIS EXTENDED TIME
RANGE.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...IFR CONDS HAVE NOW MOVED INTO KABE AND KRDG. THE REST OF
THE AREA REMAINS VFR. THE OVERALL TREND IS DOWNWARD. HOWEVER, THE
ONSET OF STEADIER PRECIP IS A BIT SLOWER, SO ITS PSBL THAT ARPTS
FURTHER E MAY BE A BIT SLOWER GOING DOWN AND STAYING DOWN, THOUGH
THERE STILL COULD BE SOME UP AND DOWN OVER THE NEXT FEW HOURS. ITS
PSBL THE CURRENT TAF IS A BIT TOO PESSIMISTIC, ESPECIALLY IN THE
ERLY AFTN, BUT NEED TO SEE HOW FAST THE PRECIP MOVES IN. ONCE THE
PRECIP MOVES IN, IT WILL BE HVY AT TIMES THRU LATE AFTN AND EVE,
SO IFR AND EVEN LIFR CAN BE EXPECTED.

TONIGHT....IFR CONDS IN RAIN FOG SLOWLY IMPROVES FROM WEST TO
EAST, ESPECIALLY AFTER 06Z/4. SOUTH-SOUTHWEST WIND DIMINISHES
EARLY AND THEN SHIFTS TO NORTHWEST.

OUTLOOK...
THURSDAY...CONDITIONS IMPROVING BACK TO VFR FOR MUCH OF THE REGION,
EXCEPT SOME LINGERING LOWER MVFR IN LIGHT RAIN POSSIBLE FOR THE
SOUTHEAST SITES, INCLUDING KACY/KMIV.

FRIDAY THROUGH SUNDAY...MAINLY VFR CONDITIONS.

&&

.MARINE...
SCA CONTINUES AS POSTED...REMAINING IN EFFECT UNTIL MIDNIGHT ON DELAWARE
BAY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR OUR OCEAN WATERS
FOR THE ENTIRE NIGHT.

SEAS INCREASE ON THE ATLC WATERS TO BETWEEN 7 AND 9 FEET LATE TODAY
AND TONIGHT. A FEW SOUTHERLY GUSTS TO 35 KT ARE POSSIBLE THIS AFTERNOON
BUT THIS MAY BE BE HANDLED WITH AN SMW. SMALL CHC OF A TSTM DE WATERS
LATE TODAY.

OUTLOOK...
THURSDAY...A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE DAYTIME
THURSDAY FOR THE ATLANTIC COASTAL WATERS DUE TO WAVE HEIGHTS STILL
RUNNING IN THE 5 FOOT RANGE.

FRIDAY...BREEZY NORTHWEST WINDS ARE EXPECTED, AND GUSTS TO AROUND 25
KNOTS MAY OCCUR LEADING TO MARGINAL SCA CONDITIONS.

SATURDAY AND SUNDAY...WINDS AND SEAS LOOK TO REMAIN BELOW ADVISORY
CRITERIA FOR THE MOST PART, BUT THERE IS SOME POTENTIAL FOR OFFSHORE
LOW PRESSURE TO PASS EAST OF OUR WATERS ON SUNDAY, WHICH COULD
ENHANCE SEAS AND WIND GUSTS.

&&

.HYDROLOGY...
**THE RISK FOR EXTENSIVE MINOR TO MODERATE FLOODING APPEARS TO BE
  INCREASING**

WE'VE UPDATED THE FFA AT 550 AM WITH ANOTHER GO AT COUNTY
INFORMATION.

THE UPSTREAM TROUGH AND ASSOCIATED RIDGE AHEAD OF IT ARE LIKELY
TO SLOW THE FRONTAL PASSAGE ACROSS OUR AREA PERMITTING A LONGER
DURATION IN 4 TO 5 SD ABOVE NORMAL PWAT OF 1.4" OR GREATER. THIS
PLUS DIFFLUENT 1000-500 THICKNESS AND WEAK LOW PRESSURE ALONG THE
FRONT CROSSING THE DELMARVA IN THE WARMEST SECTOR OF THE FRONT
ACROSS OUR AREA SHOULD ENHANCE LOW LVL CONVERGENCE AND ASSOCIATED
RFALL. MODELS ARE SLOWING AND THE DEPARTURE OF THE RAIN TONIGHT.
ADDITIONALLY...PROBABILITIES OF 1 INCH OF RAIN BY BOTH THE SREF
AND GEFS ARE EXPANDING AND MERGING TO COVER VIRTUALLY ALL OF THE
FORECAST AREA. THE UKMET FOR 3 CONSECUTIVE CYCLES HAS FORECAST 1+
INCHES ALONG THE I95 CORRIDOR. SO THERE WILL STILL BE CORRIDOR OF
.75 INCH BY 12Z THURSDAY WHICH WILL BE LESSEN POTENTIAL FLOODING
IMPACT WHILE OTHER AREAS WILL SEE 1.5 INCHES.

THIS COMBINED WITH THE MELTING OF THE 1-2" SWE IN THE SNOWPACK
NEAR I-78 SHOULD RESULT IN CONSIDERABLE POOR DRAINAGE FLOODING
LATE TODAY AND TONIGHT WITH NUMEROUS CREEKS AND STREAMS RESPONDING
TO BANKFULL OR EXCEEDING FLOOD STAGE TONIGHT AND THURSDAY WITH
SOME OF THE FLOODING LINGERING INTO FRIDAY.

THOSE LIVING NEAR SMALL STREAMS THAT TEND TO EASILY FLOOD SHOULD
BE PREPARED FOR ANOTHER FLOOD EPISODE. ADDITIONALLY FROZEN GROUND
AND RUNOFF MAY FORCE BASEMENT FLOODING IN AREAS OF POOR DRAINAGE,
ESPECIALLY IN THE VULNERABLE COUNTIES NEAR THE I-78 CORRIDOR.

IMPACTS...THE THREAT OF MINOR TO MODERATE RIVER FLOODING APPEARS
TO HAVE INCREASED FOR THE PASSAIC AND RARITAN BASINS IN NJ AND AM
THINKING THIS ALSO INCLUDES SCHUYLKILL BASIN IN PA. ADJACENT
BASINS (TO THOSE MENTIONED ABOVE) IN NJ AND ACROSS SOUTHEAST PA,
SHOULD ALSO PLAN FOR SOME FLOODING AND KEEP UP WITH THE LATEST
FORECASTS IN CASE.

FORECAST...WHEN THURSDAY ROLLS AROUND, IT APPEARS MUCH IF NOT ALL
THE SNOW THAT IS ON THE GROUND ACROSS THE HSA WILL HAVE MELTED.
THE SNOW HAS REALLY RIPENED THE LAST 24 HOURS AND IS READY TO GO.
THIS SNOWMELT COMBINED WITH 0.75 TO 1.5 INCHES OF RAIN EXPECTED
LATER TODAY AND TONIGHT IS GOING TO RESULT IN FLOODING FOR SOME
OF THESE RIVER BASINS. WE WILL PROVIDE A LISTING AROUND 5 AM.

THE THREAT OF FLOODING WILL BE TWO-FOLD.

FIRST THIS AFTERNOON AND EARLY TONIGHT, AND THEN LATER TONIGHT
THROUGH THURSDAY. THE FIRST THREAT WILL INCLUDE LOW-LYING, POOR
DRAINAGE, STREET, AND SMALL CREEK FLOODING. THIS WILL HAVE AN
IMPACT ON THIS EVENINGS COMMUTE FROM THE I95 CORRIDOR WESTWARD
THROUGH EASTERN PA AND EASTERN MD. THE THREAT STEMS FROM RAPIDLY
MELTING SNOW, PERIODS OF HEAVY RAIN, FROZEN GROUND, AND POSSIBLY
CLOGGED OR RESTRICTED STORM DRAINS.

THE SECOND THREAT STEMS FROM THE RUNOFF FLOWING FROM THE TRIBUTARIES
INTO THE LARGER RIVERS. IT'S AT THIS TIME, TONIGHT THROUGH THURSDAY,
WHERE WE SHOULD SEE AS MANY AS A DOZEN RIVER FORECAST POINTS EXCEED
FLOOD STAGE WITH SEVERAL HAVING A GOOD CHANCE GOING TO MODERATE.

SNOW WATER EQUIVALENT, OR SWE, IS HIGHEST RIGHT ALONG THE I78
CORRIDOR AND LOCATIONS JUST TO THE NORTH AND SOUTH. GENERALLY, SWE
VALUES ARE RUNNING BETWEEN 1 AND 2.0 INCHES HERE. COMBINE THIS
WITH THE EXPECTED RAINFALL, THIS AREA COULD HAVE TO DEAL WITH OVER
3.00 INCHES OF POTENTIAL RUNOFF.

HEADLINES...THE FLOOD WATCH CONTINUES AS UPDATED YESTERDAY.
THE WATCH IS FROM MIDDAY TODAY THROUGH THURSDAY AFTERNOON COVERING
BOTH OF THE POTENTIAL FLOOD THREATS MENTIONED ABOVE.

PREPARE FOR AREAS OF LOWLAND AND SMALL STREAM FLOODING INCLUDING
DETOURS BECAUSE OF CLOSED ROADS NEAR SOME OF THE FLOODED STREAMS
AND RIVERS AND POOR DRAINAGE AREAS.

OUR FORECAST AREA BREAKDOWN...UPPER EASTERN SHORE OF MARYLAND (KENT,
QUEEN ANNE'S, TALBOT AND CAROLINE)...SOME NUISANCE FLOODING IS LIKELY
THIS AFTERNOON AND EARLY TONIGHT. THE FLOOD WATCH INCLUDES CECIL
COUNTY WHERE BOTH THE HEAVIER RAIN IS EXPECTED AND REMAINING SWE
IS HIGHEST.

DELAWARE...NUISANCE FLOODING IS LIKELY LATE TODAY AND TONIGHT,
ESPECIALLY IN NEW CASTLE COUNTY WHERE BOTH THE RAIN IS EXPECTED
AND REMAINING SWE IS HIGHEST. SMALL CREEKS AND STREAMS WILL LIKELY
APPROACH OR EXCEED BANKFULL, ESPECIALLY ACROSS NORTHERN NEW
CASTLE.

NEW JERSEY...NUISANCE FLOODING WILL LIKELY OCCUR THIS AFTERNOON
INTO TONIGHT ACROSS THE WATCH AREA. A NUMBER OF SMALL CREEKS AND
STREAMS WILL APPROACH OR EXCEED BANKFULL IN CENTRAL AND NORTHERN
NEW JERSEY. IN ADDITION, THERE IS A THREAT OF RIVER FLOODING
TONIGHT INTO THURSDAY. THIS THREAT LIES FROM NEAR TRENTON
NORTHEASTWARD WHICH INCLUDES PORTIONS OF THE PASSAIC AND RARITAN
BASINS. NO FLOODING IS EXPECTED ALONG THE DELAWARE.

PENNSYLVANIA...NUISANCE FLOODING WILL OCCUR, MAINLY THIS AFTERNOON
AND EVENING ACROSS THE WATCH AREA. SMALLER CREEKS AND STREAMS
SUCH AS THE NESHAMINY, PERKIOMEN, BRANDYWINE, AND CHESTER WILL
LIKELY EXCEED FLOOD STAGE. IN ADDITION, THERE IS A THREAT OF RIVER
FLOODING TONIGHT INTO THURSDAY. THIS THREAT LIES ACROSS THE SCHUYLKILL
BASIN. NO FLOODING IS EXPECTED ALONG THE DELAWARE.

&&

.TIDES/COASTAL FLOODING...
TIDAL FLOODING IS POSSIBLE AT THE TIMES OF HIGH TIDE MONDAY AND
TUESDAY OF NEXT WEEK ALONG THE ATLANTIC COASTS OF NEW JERSEY AND
DELAWARE, DEPENDING ON THE TIMING OF NORTHWARD DEVELOPMENT OF A
POTENTIALLY STRONG COASTAL STORM.

&&

.CLIMATE...
LISTED BELOW ARE THE RECORD HIGH TEMPERATURES AND RECORD RAINFALL
FOR TODAY.

WE CONTINUE TO FORECAST TEMPS WITHIN 3F OF RECORD THIS AFTERNOON
AT ALL SITES EXCEPT KRDG AND KABE.

ALSO...IT APPEARS THERE IS A SOMEWHAT BETTER CHANCE OF A RECORD
BREAKING DAILY RAINFALL AT ONE OF THE 8 CLIMATE SITES...BEST CHC
BEING KILG OR KABE. THIS BECAUSE THE FRONTAL BOUNDARY AND FAVORABLE
UPPER AIR PATTERN AND ASSOCIATED CAUSATIVE SHORT WAVE ARE SLOWING
DOWN....PERMITTING A LONGER DURATION IN THE PWAT AXIS OF GREATER
THAN 1.4 INCHES (4-5 SD ABOVE NORMAL FOR THIS TIME OF YEAR).

    RECORD MAX    RECORD RAIN    PERIOD OF RECORD
    ----------    -----------    ----------------

ACY...66-2006      1.61-1880           1874

PHL...62-2006      1.64-1939           1872

ILG...64-1991      1.40-1939           1894

ABE...63-1991      1.37-1982           1922

TTN...62-2006      1.57-1939           1865

GED...68-2006      1.47-1973           1948

RDG...63-1991      1.40-1939           1869

MPO...52-1973      2.19-1983           1901

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ060-061-070-071-
     101>106.
NJ...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NJZ009-010-012-013-
     015>019.
DE...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR DEZ001.
MD...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ430-431.

&&

SYNOPSIS...DRAG/KLINE
NEAR TERM...DRAG/NIERENBERG
SHORT TERM...DRAG
LONG TERM...KLINE
AVIATION...DRAG/KLINE/NIERENBERG
MARINE...DRAG/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Feb 3, 2:39 PM EST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EST WED FEB 3 2016

NJZ001-PAZ054-055-041945-
SUSSEX-CARBON-MONROE-
239 PM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COMBINATION OF PERIODIC HEAVY RAIN AND CONTINUING SNOWMELT MAY
LEAD TO SOME POOR DRAINAGE FLOODING TODAY AND TONIGHT. DENSE FOG
IS ALSO POSSIBLE, ESPECIALLY THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ007>010-012-013-015>019-PAZ060>062-070-071-101>106-
041945-
NEW CASTLE-CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
239 PM EST WED FEB 3 2016

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-041945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
239 PM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COMBINATION OF BRIEF HEAVY RAIN AND RECENT SNOWMELT MAY LEAD TO
SOME POOR DRAINAGE FLOODING TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-041945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
239 PM EST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE MAY BE A SHORT PERIOD OF GALE FORCE SOUTHERLY GUSTS TO 35
KNOTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WIND GUSTS ARE AGAIN POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:43 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset8 hr
Feb 3, 5:32 PM ESTAreal Flood WarningPHIHunterdon7 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2016Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Maryland, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.